# SDR F3LA200200311

- Difficulty date: October 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Corroded
- Location: Bx 441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON C-1 DOOR BEAR STRAP AT BS 441, RBL 7.5.  FABRICATED AND INSTALLED REPAIR PER PER EA 53-737-180.
